# SDR DALA2023092107760

- Difficulty date: September 20, 2023
- Submitted: September 21, 2023
- Operation: Air carrier
- Aircraft: N317NB
- Make and model: Airbus A319-114
- Aircraft serial: 1324
- Aircraft time: 61,913 hours, 32,186 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3117 EXCESSIVE PLAY BEARING ON ATTACHMENT BRACKET INTERCONNECTING STRUTON INBOARD FLAP RH WING. CORRECTIVE ACTION: REPLACED ATTACHMENT BRACKET AND FASTENERS LOC ON INTERCONNECTING STRUT ON INBOARD FLAP RH WING AS PER A319 SRM 51-42-11. (2979604)
